MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VISIONIST? CRT-P; CARDIAC RESYNCHRONIZATION THERAPY PACEMAKER (CRT-P)

BOSTON SCIENTIFIC CORPORATION VISIONIST? CRT-P; CARDIAC RESYNCHRONIZATION THERAPY PACEMAKER (CRT-P)
Model Number U225
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this cardiac resynchronization therapy pacemaker (crt-p) recorded a code 1003, indicating the voltage is too low for the projected remaining capacity.This device remains in use.No adverse patient effects were reported.Additional information received indicates that the patient will continued to be monitored.The device remains in use.No adverse patient effects were reported.

Brand Name
VISIONIST? CRT-P
Common Device Name
CARDIAC RESYNCHRONIZATION THERAPY PACEMAKER (CRT-P)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key25538441
Report Number2124215-2026-32422
Device Sequence Number9358651
Product Code NKE
UDI-Device Identifier00802526559426
UDI-Public(01)00802526559426(17)261216
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
P030005
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberU225
Device Catalogue NumberU225
Device Lot Number731720
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2026
Supplement Date Received by Manufacturer06/10/2026
07/02/2026
Initial Report FDA Received Date06/17/2026
Supplement Report FDA Received Date06/18/2026
07/10/2026
Date Device Manufactured01/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age80 YR
Patient SexFemale